# SDR DHL9680109

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Engine: Ge CFM562C1
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Ind
- Part number: 65003003
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

NR 1 ENGINE OVERTEMP ON TAKEOFF 905 PLUS 910 FOR 10 TO 15 SEC.  REMOVED AND REPLACED NR 1 EGT IND, ACCOMPLISHED HIGH EGT CHECK PER MM 71-00, ALL WITHIN LIMITS.
